Ohio, 2018

Flood and Hail in Ohio, May 14, 2018

May 14, 2018 · NWS ILN · 14 events in 5 counties and zones

Thunderstorms developed during the early afternoon hours along an outflow boundary situated across central Ohio.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$21,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Thunderstorms developed during the early afternoon hours along an outflow boundary situated across central Ohio.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at May 14, 9:10 AM EST, 2 hours 33 minutes earlier.

Area forecast discussion, May 14, 9:10 AM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1010 AM EDT Mon May 14 2018

.SYNOPSIS...
A frontal boundary will remain in the vicinity of the Ohio Valley
through the next several days. This will lead to occasional chances
for showers and thunderstorms. Temperatures will remain above normal
through the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A series of convective complexes are progressing eastward
across the southern Great Lakes this morning along and north of
a semi stationary boundary across northern Indiana and northern
Ohio. An outflow boundary from this activity is evident on both
visible satellite and radar imagery pushing down into far
northwest portions of our fa. These complexes are forecast to
slide east southeast along the main boundary through this
afternoon, likely skirting our far north and northeast, but the
bulk of them should mainly remain to our north and east. Will
go ahead and nudge up pops across our northern areas through
early afternoon to account for this activity.

Meanwhile, to the south of the main boundary, across most of
our area, we will destabilize nicely once again through this
afternoon as temperatures push into the mid to upper 80s.
However, warm air at and below 700 mb will also result in some
capping concerns through the afternoon hours. Would expect the
best chance for development to be across our northern areas
where remnant boundaries from this morning convection may help
initiate some development and where the cap should be the
weakest. Given the instability, some severe threat will exist,
primarily across our north, closer to the better shear
associated with the main boundary. Damaging winds look to be
the primary threat with an additional lower hail threat with
some of the stronger updrafts.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Given the challenges in the near term, it is even harder to make
a specific convective forecast going into the next 24-36 hours,
so an overall focus will be kept on the big picture. The
meandering front will still be in the area, keeping at least
some chance for convective development going on Monday night and
into Tuesday morning. Of greater interest is the fact that there
may actually be a forward-moving segment of the front (basically
as a cold front with an associated mid-level shortwave) moving
toward the ILN CWA during the afternoon. Will thus focus PoPs
ahead of this feature, which matches nicely with the diurnal
cycle. The shear and instability setups are pretty similar to
the past few days, suggesting at least a marginal severe threat
will exist.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Frontal boundary will slowly sag back south toward the Ohio River
Tuesday night. A chance of showers and thunderstorms will continue
into the evening hours, with probabilities decreasing overnight due
to diurnal cooling.

On Wednesday, frontal boundary will remain quasi-stationary along
the Ohio River. Diurnal instability will bring the highest threat
for showers/storms along and south of the Ohio River diurnal peak
heating and into the evening hours.

For Wednesday night into Thursday, the threat for showers/storms
will continue with the greatest chance in the southeast CWFA on
Thursday where some upper level support can be expected with the
approach of a broad mid level trough from the west/southwest.

As we head into Friday/Friday night , energy/moisture from the
southeast U.S. will have merged with overall broad mid level trough
as it moves east/northeast through the Ohio Valley. This will likely
be the highest probability for showers/storms in the extended.

Some timing issues remain on how fast the broad mid level trough
will exit by Saturday. As such, have kept the chance of
showers/storms lingering into Saturday.

By the end of the extended, it appears that stronger energy will be
digging southeast into the Great Lakes and Ohio Valley Sunday into
Monday with a more bona fide cold front pushing through the region.
Will keep a chance of showers and thunderstorms in the forecast for
Sunday ahead of the front.

As for temperatures, upper 70s to lower 80s Wednesday and Thursday
will cool into the mid/upper 70s on Friday due to more clouds/pcpn.
Lower to mid 80s will return for the weekend. Lows will mostly be in
the 60s with a few upper 50s possible across the far north. Overall,
above normal conditions through the period.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Quiet conditions are expected through the early morning, with
some light fog at a few of the TAF sites.

By late morning into the early afternoon, some showers and
storms may move into the region, potentially affecting the
Columbus TAF sites. Confidence has decreased regarding how much
thunderstorm activity will affect KCMH/KLCK, and thus the TAF
mention has been reduced to a VCSH. Regardless of whether there
is much in the way of rain, there may be a brief wind shift to
the north at some point during this time frame, before a
resumption of southwesterly winds in the afternoon. Storm
chances at KDAY/KILN are even less, but not completely zero.
Further south, the Cincinnati TAF sites are most likely to
remain dry.

It is also not certain if additional storms will be able to
develop this evening and into the overnight hours, so this will
be left out of the TAFs for now. A better chance for storms
appears likely to develop on Tuesday afternoon.

OUTLOOK...Chances for thunderstorms will exist at times through
Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hatzos
NEAR TERM...JGL
SHORT TERM...Hatzos
LONG TERM...Hickman
AVIATION...Hatzos
Hazardous weather outlook, May 14, 11:37 AM EST, 6 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1237 PM EDT Mon May 14 2018

INZ050-OHZ026-034-035-042>046-051>056-060>065-071>074-080-082-151100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-
Highland-Pike-
1237 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will be possible, mainly through mid
afternoon. There will be the potential for a few strong to severe
storms, with a primary threat of damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-151100-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Hamilton-Clermont-Brown-Adams-Scioto-
1237 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, South
Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 14, 10:31 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1131 AM EDT MON MAY 14 2018

OHZ026-034-035-042>044-141600-
Auglaize OH-Darke OH-Logan OH-Shelby OH-Hardin OH-Mercer OH-
1131 AM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...LOGAN...
NORTHERN DARKE...AUGLAIZE...HARDIN AND SOUTHEASTERN MERCER COUNTIES
UNTIL NOON EDT...

At 1131 AM EDT, radar indicated strong thunderstorms along a line
extending from near Alger to near St. Henry, moving east at 65 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Sidney, Bellefontaine, Wapakoneta, St. Marys, Kenton, Ada, Fort
Shawnee, New Bremen, Minster, Versailles, St. Henry, Newport,
Cridersville, West Liberty, Union City, Anna, Fort Loramie, Jackson
Center, Forest and Russells Point.

This includes I-75 in Ohio between mile markers 88 and 118.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8350 4070 8350 4069 8342 4051 8342
      4050 8352 4043 8353 4026 8377 4027 8401
      4024 8402 4017 8480 4034 8480 4067 8422
      4066 8422 4066 8411 4064 8411 4065 8388
      4082 8388
TIME...MOT...LOC 1531Z 256DEG 55KT 4072 8391 4038 8464

Coniglio
Special weather statement, May 14, 10:53 AM EST, 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1153 AM EDT MON MAY 14 2018

OHZ026-044>046-141615-
Delaware OH-Logan OH-Hardin OH-Union OH-
1153 AM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...DELAWARE COUNTY IN CENTRAL OHIO...SOUTHEASTERN
HARDIN COUNTY IN WEST CENTRAL OHIO AND UNION COUNTIES IN CENTRAL OHIO
UNTIL 1215 PM EDT...

At 1151 AM EDT, radar indicated strong thunderstorms along a line
extending from near Marseilles to West Mansfield, moving east at 50
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Westerville, Delaware, Marysville, Powell, Sunbury, Richwood, Ashley,
West Mansfield, Radnor, Galena, Ostrander, Mount Victory, Ridgeway,
Magnetic Springs, Valley Hi, Zanesfield, Alum Creek State Park,
Raymond, Delaware State Park and New Jerusalem.

This includes I-71 in Ohio between mile markers 123 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4069 8344 4069 8342 4050 8342 4051 8326
      4044 8325 4043 8302 4042 8301 4041 8293
      4036 8293 4035 8282 4014 8288 4026 8373
      4070 8349 4070 8344
TIME...MOT...LOC 1551Z 265DEG 42KT 4078 8335 4038 8353

Coniglio
Special weather statement, May 14, 11:12 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1212 PM EDT MON MAY 14 2018

OHZ044>046-141645-
Delaware OH-Logan OH-Union OH-
1212 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LOGAN COUNTY IN WEST
CENTRAL OHIO...DELAWARE AND UNION COUNTIES IN CENTRAL OHIO UNTIL 1245
PM EDT...

At 1211 PM EDT, radar indicated a strong thunderstorm near Richwood,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Westerville, Delaware, Marysville, Bellefontaine, Powell, Sunbury,
Richwood, West Liberty, Ashley, West Mansfield, Radnor, Galena,
Ostrander, Rushsylvania, Magnetic Springs, Valley Hi, Zanesfield,
Alum Creek State Park, Raymond and Delaware State Park.

This includes I-71 in Ohio between mile markers 122 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4050 8325 4044 8325 4043 8302 4042 8301
      4041 8292 4036 8292 4035 8274 4021 8276
      4013 8285 4027 8377 4049 8366 4051 8347
      4051 8326
TIME...MOT...LOC 1611Z 272DEG 35KT 4039 8323

Haines
Special weather statement, May 14, 11:21 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1221 PM EDT MON MAY 14 2018

OHZ056-065-141645-
Licking OH-Fairfield OH-
1221 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAIRFIELD AND
SOUTHEASTERN LICKING COUNTIES UNTIL 1245 PM EDT...

At 1221 PM EDT, radar indicated a strong thunderstorm over Harbor
Hills, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Newark, Heath, Buckeye Lake, Hebron, Millersport, Fairfield Beach,
Harbor Hills, Thornport, Kirkersville, Gratiot, Brownsville, State
Route 158 at State Route 204, Interstate 70 at State Route 37 and
Interstate 70 at State Route 13.

This includes I-70 in Ohio between mile markers 121 and 142.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3995 8223 3991 8223 3993 8246 3984 8247
      3983 8240 3976 8240 3993 8267 4007 8243
      3995 8221
TIME...MOT...LOC 1621Z 287DEG 23KT 3997 8245

Haines
Special weather statement, May 14, 11:25 AM EST, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1225 PM EDT MON MAY 14 2018

OHZ044>046-052>055-141715-
Champaign OH-Delaware OH-Logan OH-Madison OH-Franklin OH-Union OH-
Clark OH-
1225 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN COUNTY IN WEST
CENTRAL OHIO...WESTERN FRANKLIN COUNTY IN CENTRAL OHIO...SOUTH
CENTRAL LOGAN COUNTY IN WEST CENTRAL OHIO...SOUTHWESTERN DELAWARE
COUNTY IN CENTRAL OHIO...NORTHEASTERN CLARK COUNTY IN WEST CENTRAL
OHIO...NORTHEASTERN MADISON AND SOUTHERN UNION COUNTIES IN CENTRAL
OHIO UNTIL 115 PM EDT...

At 1225 PM EDT, radar indicated a strong thunderstorm over Urbana,
moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Grove City, Upper Arlington, Hilliard,
Marysville, Worthington, Urbana, London, Jefferson, Powell, Plain
City, West Jefferson, West Liberty, Mechanicsburg, North Lewisburg,
Minerva Park, Choctaw Lake and New California.

This includes the following Interstates...
 I-70 in Ohio between mile markers 71 and 98.
 I-71 in Ohio between mile markers 111 and 122.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4008 8384 4028 8376 4014 8286 3997 8300
      3987 8315 3986 8337
TIME...MOT...LOC 1625Z 299DEG 16KT 4012 8370

Haines
Special weather statement, May 14, 11:39 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1239 PM EDT MON MAY 14 2018

OHZ046-055-056-141715-
Licking OH-Delaware OH-Franklin OH-
1239 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES UNTIL 115 PM
EDT...

At 1238 PM EDT, radar indicated a line of strong thunderstorms over
Sunbury, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Newark, Westerville, Granville, Powell, Johnstown, Sunbury,
Utica, Granville South, Polaris, Beechwood Trails, New Albany,
Galena, Alexandria, Hartford, St. Louisville, Interstate 71 at US
Route 36/State Route 37, Alum Creek State Park, Fredonia and US Route
62 at State Route 661.

This includes I-71 in Ohio between mile markers 121 and 131.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4009 8241 4002 8259 4015 8307 4036 8284
      4035 8274 4028 8275 4027 8248 4025 8248
      4024 8232
TIME...MOT...LOC 1638Z 290DEG 39KT 4024 8287

Haines

The radar

The Cincinnati radar (KILN), 120 km away, was scanning. The volume nearest the first event began at 16:41 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 2 hail, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Delaware

When
May 14, 11:43 AM EST to 11:45 AM EST
Where
Delaware County, 0.36 mi ENE of Galena
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
40.223, -82.874

A couple of trees were downed onto State Route 3.

Thunderstorm Wind, Franklin

When
May 14, 11:43 AM EST to 11:44 AM EST
Where
Franklin County, (Osu)oh St Univ Arpt
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
40.080, -83.070

Thunderstorm Wind, Delaware

When
May 14, 11:47 AM EST to 11:49 AM EST
Where
Delaware County, 3.19 mi SSE of Africa
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.140, -82.920

A pine tree was uprooted.

Thunderstorm Wind, Licking

When
May 14, 12:08 PM EST to 12:10 PM EST
Where
Licking County, 3.17 mi W of Newark
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Trained Spotter
Coordinates
40.070, -82.460

Numerous large limbs were downed.

Thunderstorm Wind, Licking

When
May 14, 12:08 PM EST to 12:10 PM EST
Where
Licking County, 1.06 mi E of Granville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.070, -82.500

Several trees were downed in the Granville area.

Thunderstorm Wind, Licking

When
May 14, 12:13 PM EST to 12:15 PM EST
Where
Licking County, 0.87 mi NE of Heath
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
40.030, -82.440

A few shingles were blown off of a structure.

Thunderstorm Wind, Licking

When
May 14, 12:15 PM EST to 12:17 PM EST
Where
Licking County, 0.53 mi W of Newark
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
40.070, -82.410

Numerous trees were downed along with a utility pole in the Newark area.

Thunderstorm Wind, Fairfield

When
May 14, 12:22 PM EST to 12:24 PM EST
Where
Fairfield County, 0.69 mi S of Baltimore
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
39.840, -82.600

Numerous trees were downed in the Baltimore area.

Thunderstorm Wind, Fairfield

When
May 14, 12:26 PM EST to 12:28 PM EST
Where
Fairfield County, 0.32 mi WSW of Millersport
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.898, -82.535

A tree was downed near Millersport.

Hail, Fairfield

When
May 14, 12:30 PM EST to 12:32 PM EST
Where
Fairfield County, Sugar Grove
Measured
1 in hail
Reported by
Public
Coordinates
39.630, -82.550

Thunderstorm Wind, Licking

When
May 14, 12:34 PM EST to 12:36 PM EST
Where
Licking County, 0.69 mi N of Clay Lick
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Department of Highways
Coordinates
40.080, -82.270

A few trees were downed.

Hail, Hocking

When
May 14, 12:57 PM EST to 12:59 PM EST
Where
Hocking County, 6.13 mi NNE of Rockbridge
Measured
0.75 in hail
Reported by
Public
Coordinates
39.660, -82.480

Thunderstorm Wind, Hocking

When
May 14, 1:18 PM EST to 1:20 PM EST
Where
Hocking County, 0.69 mi S of Murray City
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
39.510, -82.170

A few trees were downed in Murray City.

Flood, Hocking

When
May 14, 1:30 PM EST to 2:30 PM EST
Where
Hocking County, 1.27 mi ENE of Logan to 1.05 mi ENE of Logan
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.540, -82.400

High water was reported on some roads in Logan.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2018Every state in 2018This day in weather historyWarnings in Ohio, May 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 744821, 744834, 745261, 744828, 745262, 744829, 744831, 744832, 745264, 745258, 745267, 744820, 745268, 745255.